# SDR AALA202102119005

- Difficulty date: February 7, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 21,163 hours, 6,020 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: HTE1900012
- Part serial: 23146768
- Condition: Inoperative
- Location: Fuel System
- Part time: 21,185 hours, 6,026 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 160 LBS. OF FUEL ORPHANED IN ACT #2. WOULD NOT TRANSFER.   REPLACED FUEL VALVE TWIN MOTOR ACTUATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-28-53.
